# SDR CALA2013092391322

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 45,600 hours, 18,404 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Dome Nut
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 640LB ON RT WING IS DRIPPING FUEL.  REPLACED TWO EACH DOME NUTS, INSTALLED NEW PANEL SEAL & CORRECT GRIP BOLT'S IAW MM 57-27-11.  LEAKED CHECKED GOOD.
